Ask a doctor

Can Juvederm Be Used Around the Eyes?

Like in crows feet area?

Doctor Answers 5

Juvederm near the eyes

The best treatment for crow's feet is either Botox or Dysport.  Juvederm can be used for tear trough depressions.

New York Plastic Surgeon
4.0 out of 5 stars 22 reviews

Juvederm can be used around the eyes

Juvederm can be used around the eyes, although, it is considered off label for this use. For this kind of treatment, I would look for an oculofacial plastic surgeon specializing in injectables as these specialists are the most knowledgeable about the delicate structures around the eyes.

Joseph A. Eviatar, MD, FACS
New York Oculoplastic Surgeon
5.0 out of 5 stars 43 reviews

Crows feet treatment with botox and juvederm

Crow's feet are typically treated by botox but if the lines don't improve you can try Juvederm. It must be done by an experienced injector as there could be lumpiness, bruising, and bluish coloration from the tyndall effect of light reflection.

Ronald Shelton, MD
Manhattan Dermatologic Surgeon
5.0 out of 5 stars 34 reviews

Hyaluronic fillers around the eyes for the "non-surgical" eyelid lift

Yes, I use Juvederm Ultra around the eyes in addition to either Restylane or Radiesse. Seek the skills of an experienced injector. Undercorrection is preferred to overcorrection.

Otto Joseph Placik, MD
Chicago Plastic Surgeon
5.0 out of 5 stars 60 reviews


Juvederm ultra is excellent for the crow's feet, especially if used in conjunction with BOTOX. Some physicians prefer to use Botox first and ask the patient to return in two weeks for filler treatment. Otherwise is it best to use the filler first followed by the Botox ( the fluid in the Botox can make it a bit more technically difficult to see the lines).

A further advantage of combining treatment is that the filler will last somewhat longer since the orbicularis oculi muscles are no longer tensing and exacerbating the crow's feet.

   Be sure you consult a physician with experience, since if the filler is injecting too high in the dermis, blue-tinged bubbles can result ( Tyndall effect).

Arnold R. Oppenheim, MD
Virginia Beach Dermatologist
4.5 out of 5 stars 13 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.